Select your text size  for this site here: Small Text Normal Text Large Text Extra Large Text

Note: Some of the graphical elements of this site are only visible to browsers that support accepted web standards. The content of this site is, however, accessible to any browser or Internet device.

Publications from Moez Draief (since 01/03/2003)

  Internal author     Old internal author  


Class: [A] Journal<20>  [B] Conference Paper<22>  [C] Book<2>  [D] Chapter of Book<0>  [E] Other<0>
Records 41 to 44 of 44 [Previous 10]
[B] "Routing in Poisson small-world networks", Ganesh, A and Draief, M M, Proceedings of first workshop on Spatial Stochastic Modeling of Wireless Networks (2005)
[Full Details]
[A] " Services within a Busy Period of an M/M/1 Queue and Dyck Paths", Draief M and Mairesse J, Queueing Systems 49 (1) pp.73-84 (2005)
[Full Details]
[A] "Joint Burke theorem and RSK representation for a queue and a store", M.M.Draief, J. Mairesse and N. O Connell, Discrete Mathematics and Theoretical Computer Science Journal 2003 (AC) pp.69-82 (2003)
[Full Details with Full Text]
[B] "Joint Burke theorem and RSK representation for a queue and a store", Draief MM, Mairesse J and Connell NO, Discrete random walks, DRW '03. Proceedings of the (2003)
[Full Details]
Page 0 1 2 3 4 or [Previous 10] records.